Évaluation de l'erreur d'approximation, via éléments finis d'ordre un, pour une inéquation parabolique relative aux convexes dépendant du temps
Publications mathématiques et informatique de Rennes no. S4  (1977), article no. 13, 15 p.
@article{PSMIR_1977___S4_A13_0,
     author = {Scarpini, F. and Vivaldi, M. A.},
     title = {\'Evaluation de l'erreur d'approximation, via \'el\'ements finis d'ordre un, pour une in\'equation parabolique relative aux convexes d\'ependant du temps},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1977},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1977___S4_A13_0}
}
Scarpini, F.; Vivaldi, M. A. Évaluation de l'erreur d'approximation, via éléments finis d'ordre un, pour une inéquation parabolique relative aux convexes dépendant du temps. Publications mathématiques et informatique de Rennes, no. S4 (1977), article  no. 13, 15 p. http://www.numdam.org/item/PSMIR_1977___S4_A13_0/

[1] A.E. Berger, R. Falk: An error estimates for the truncation method for the solution of parabolic obstacle variational inequalities. A paraître. | Zbl 0367.65056

[2] M. Biroli: Gli operatori monotoni, teoria ed applicazioni. Rendiconti del Sera. Matem. e Fis. di Milano, 42 (1972), Fusi Pavia. | MR 470760 | Zbl 0357.47035

[3] M. Biroli: Sur un' inéquation parabolique avec convexe dépendant du temps. Ricerche di Matematica, 23 (1974), p. 203-222. | MR 419967 | Zbl 0328.35048

[4] M. Biroli: Sur les inéquations d'évolution avec convexe dépendant du temps. Ricerche di Matematica, 23 (1974), p.1-48. | Zbl 0291.35069

[5] H. Brezis: Operateurs maximaux monotones. North Holland, New York (1973). | MR 348562

[6] H. Brezis: Problèmes unilatéraux. J.Math. Pures ed Appl. 51 (1972), p. 1-168. | MR 428137 | Zbl 0237.35001

[7] H. Brezis: Un problème d'évolution avec contraintes unilatérales dépendant du temps. C.R.A.S. 274 (1972). | MR 290204 | Zbl 0231.35040

[8] F. Brezzi, W.W. Rager, P.A. Raviart: Error estimates for the finite element solution of variational inequalities. Part 1, à paraître. | Zbl 0427.65077

[9] J. Cea: Optimisation, theorie et algorithmes. Dunod-Paris, (1971). | MR 298892 | Zbl 0211.17402

[10] J. Cea, R. Glowinski: Sur des méthodes d'optimisation par relaxation. R.A.I.R.O., R3 (1973) p. 5-32. | Numdam | MR 367765 | Zbl 0279.90033

[11] P. Charrier, G.M. Troianiello: On Strong solutions to parabolic variational inequalities with obstacles dependent on Time, to appear in Jour. Math. Anal. Appl. | Zbl 0387.35012

[12] R.W. Cottle, M.S. Coheen: A special class of large quadratic programs. Tech. Report. April 76. Stanford University, California. | Zbl 0458.90049

[13] G. Duvaut, J.L. Lions: Les inéquations en mecanique et en physique. Dunod, Paris 1972. | MR 464857 | Zbl 0298.73001

[14] R. Falk: Error estimates for the approximation of a class of Variatiornal inequalities. Math. Comp. 28 (1974), p. 963-971. | MR 391502 | Zbl 0297.65061

[15] A. Friedman: Stochastic games and variational inequalities. Arch. Rational Mech. Anal. 51 (1973) p. 321-346. | MR 351571 | Zbl 0285.90089

[16] A. Friedman: Regularity theorems for variational inequalities in unbounded domains and application to stopping time problems. Arch. Rational Mech. Anal. 52 (1973), p. 134-160. | MR 353110 | Zbl 0271.93018

[17] R. Glowinski: La méthode de relaxation. Quaderni di Matem. Ist. Mat. Univ. di Roma (1971).

[18] R. Glowinski: Introduction to the approximation of elliptic variational inequalities, Université Paris VI, Lab. Anal. Num. 1976. | Zbl 0435.65064

[19] C. Johnson: A convergence estimate for an approximation of a parabolic variational inequality. S.I.A.M. J. Numer Anal. à paraitre. | Zbl 0337.65055

[20] J. Hl?Vacek : Dual finite element analysis for the unilateral boundary value problems. A paraître. | Zbl 0416.65070

[21] J. Hl?Vacek, J. Lovisek: A finite element analysis for the Signorini problem in plane elastostatics. A paraître. | Zbl 0369.65031

[22] D.A. Ladyzenskaja, V.A. Solonnikov, N.N. Ural'Ceva : Linear and quasi linear equations of parabolic type. A.M.S. Providence 1968.

[23] J.L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod Paris, 1969. | Zbl 0189.40603

[24] J.L. Lions: Approximation numérique des inéquations d'évolution. Constructive aspects of functional analysis (G.Geymonat Ed.) C.I.M.E. Cremonese - Roma, 1973. | Zbl 0299.65054

[25] J.L. Lions: Cours d'Analyse numérique. Hermann, Paris 1973.

[26] J.L. Lions: Sur quelques questions d'Analyse, de Mecanique et de Contrôle Optimal. Conférences à Montreal 1976. | MR 493633 | Zbl 0339.49003

[27] F. Mignot, J.P. Puel: Inéquation d'évolution parabolique avec convexes dépendant du temps. Applications aux inéquations quasi variationnelles d'évolution. A paraître. | Zbl 0437.35036

[28] U. Mosco: Error estimates for some variational inequalities. A paraître. | Zbl 0358.35027

[29] U. Mosco, F. Scarpini: Complementarity systems and approximation of variational inequalities. R.A.I.R.O. R1 (1975) p.83-104. | Numdam | MR 468153 | Zbl 0338.49016

[30] U. Mosco, G. Strang: One sided approximation and variational inequalities. Bull. A.M.S. 80 (1974), p.308-312. | MR 331818 | Zbl 0278.35026

[31] P.A. Raviart, J.M. Thomas: Méthode des elements finis. D.E.A. Analyse numérique 1971-72. Université de Paris VI.

[32] F. Scarpini: Some algorithms solving the unilateral Dirichlet problem with two constraints. Calcolo 12 (1975) p. 113-149. | MR 426458 | Zbl 0334.49004

[33] F. Scarpini, M.A. Vivaldi: Error estimates for the approximation of some unilateral problems. A paraître sur R.A.I.R.O. | Numdam | Zbl 0358.65087

[34] G. Strang, G.J. Fix: An analysis of the finite element method. Prentice Hall, London 1973. | MR 443377 | Zbl 0356.65096

[35] G.M.Troianiello: On the smoothness of solutions of timedependent variational inequalities. A paraître.

[36] R.S. Varga: Matrix iterative analysis. Prentice Hall, N.Y. 1962. | MR 158502 | Zbl 0133.08602